# SDR ABXA2025122016347

- Difficulty date: December 16, 2025
- Submitted: December 20, 2025
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 104,701 hours, 46,771 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273T11028
- Part serial: MHB1157
- Condition: Faulted
- Location: Zone 700
- Part time: 144 hours, 73 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

THERE IS UNUSUALLY LONG GEAR EXTENSION (RIGHT MAIN) DURING APPROACH WITH SHORT EICAS MESSAGE "GEAR DISAGREE", DISAPPEARED SOON.AFTER LANDING IN CVG  MTX GROUNDED A/C AND DEFERRED LANDING GEAR ACTUATION SYSTEM IAW MEL 32-30-1. REPO"D AC TO ILN FOR TROUBLE SHOOTING.ILN MTX JACKED A/C AND REMOVED AND REPLACED RH MLG RETRACT ACTUATOR IAW AMM 32-32-01 AND LH MLG SIDE BRACE ACTUATOR  IAW B767 AMM 32-32-02.PERFORMED GEAR SWINGS IAW B767 AMM 32-32-00. ALL OPS AND LEAK CHECKS GOOD VERIFIED ALL GEAR OPERATE WITHIN LIMITS THIS CLEARS DI.REACTIVATION PROCEDURES ACCOMPLISHED PLACARDS REMOVED .RII FORMS 32-01-1 AND 32-02-1 ACCOMPLISED. A/C RETURNED TO SERVICE.
